MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION UNI-VENT MODEL 731; VENTILATOR

ZOLL MEDICAL CORPORATION UNI-VENT MODEL 731; VENTILATOR
Model Number 799-AEV1-01
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device stopped ventilating.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and the customer's report was not replicated or confirmed.The device was put through extensive testing including functional testing and bench handling without duplicating the report.The device was recertified and returned to the customer.No trend is associated with reports of this type.

Brand Name
UNI-VENT MODEL 731
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key8260883
Report Number1220908-2019-00030
Device Sequence Number158631
Product Code CBK
UDI-Device Identifier00847946020651
UDI-Public00847946020651
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K111473
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-AEV1-01
Device Catalogue Number799-AEV1-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/31/2018
Supplement Date Received by Manufacturer12/31/2018
Initial Report FDA Received Date01/18/2019
Supplement Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1